# SDR FDEA201110044287

- Difficulty date: October 4, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327842420400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SEAT TRACK RT FROM FRAME 61 TO FRAME 69 HAS 5 EA AREAS OF CORROSION. REMOVED CORROSION IAW SRM 51-74-10.  2 AREAS FOUND TO BE OUT OF LIMITS IAW   SRM 53-10-16.  CUT OUT, FABRICATED REPAIR PART AND INSTALLED IAW SRM 53-10-16. TREATED, PRIMED AND TOPCOATED IAW SRM 51-21-10 AND 51-75-10.
